View More View Less
  • 1 Eötvös Loránd Tudományegyetem, Természettudományi Kar, Alkalmazott Analízis Tanszék Postafiók 120, H-1518 Budapest, Hungary
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We characterize the domains of fractional powers of some operator matrices generating analytic semigroups. The results are applied to wave equations with delay and semilinear wave equations.

  • BÁTKAI, A. and PIAZZERA, S., Damped wave equations with delay, Fields Institute Communications 29 (2001), 51-61. MR 2002b:34123

    'Damped wave equations with delay ' () 29 Fields Institute Communications : 51 -61.

  • BÁTKAI, A. and PIAZZERA, S., A semigroups method for delay equations with relatively bounded operators in the delay term, Semigroup Forum 64 (2002), 71-89. MR 2002i:34138

    'A semigroups method for delay equations with relatively bounded operators in the delay term ' () 64 Semigroup Forum : 71 -89.

    • Search Google Scholar
  • Batkai, A. and Piazzera, S., Semigroups for Delay Equations in LP-Phase Spaces, book manuscript.

  • Chen, G. and Triggiani, R., Characterization of domains of fractional powers of certain operators arising in elastic systems, and applications, J. Diff. Eq. 88 (1990), 279-293. MR 91m:47054

    'Characterization of domains of fractional powers of certain operators arising in elastic systems, and applications ' () 88 J. Diff. Eq. : 279 -293.

    • Search Google Scholar
  • Kato, T., Perturbation Theory for Linear Operators, Springer-Verlag, Grundlehren Math. Wiss. 132 (1980). MR 96a:47025

    Perturbation Theory for Linear Operators , ().

  • Lunardi, A., Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser (1995). MR 96e:47039

    Analytic Semigroups and Optimal Regularity in Parabolic Problems , ().

  • Xiao, T. and Liang, J., The Cauchy Problem for Higher Order Abstract Differential Equations, Springer-Verlag, Lecture Notes Math. 1701 (1998). MR 2001a:34099

    The Cauchy Problem for Higher Order Abstract Differential Equations , ().

  • Xiao, T. and Liang, J., Semigroups arising from elastic systems with dissipation, Comput. Math. Appl. 33 (1997), 1-9. MR 98h:47063

    'Semigroups arising from elastic systems with dissipation ' () 33 Comput. Math. Appl. : 1 -9.

    • Search Google Scholar